Mathematische Annalen

, Volume 100, Issue 1, pp 32–74

Über die partiellen Differenzengleichungen der mathematischen Physik

  • R. Courant
  • K. Friedrichs
  • H. Lewy
Article

DOI: 10.1007/BF01448839

Cite this article as:
Courant, R., Friedrichs, K. & Lewy, H. Math. Ann. (1928) 100: 32. doi:10.1007/BF01448839

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1928

Authors and Affiliations

  • R. Courant
    • 1
  • K. Friedrichs
    • 1
  • H. Lewy
    • 1
  1. 1.Göttingen

Personalised recommendations